MathSciNet Relay Station
MathSciNet bibliographic data
MR134451 65.15
Bass, J. Nombres aléatoires, suites arithmétiques, méthode de Monte-Carlo. (French) Publ. Inst. Statist. Univ. Paris 9 1960 289–325.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement